# SDR AALA961872

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 21D101
- Condition: Contaminated
- Location: Acm Bays
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AMA - FLT 1677 - EN ROUTE DFW/OAK - DURING CRUISE, ELECTRICAL TYPE ODOR NOTED IN CABIN.  AIRCRAFT DIVERTED TO AMA AND LANDED OVERWEIGHT WITHOUT INCIDENT.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  REPLACED ALL COALESCER BAGS.  ACCOMPLISHED GROUND ENGINE RUN, OPERATING ALL PACKS WITH NO ODOR NOTED.  AIRCRAFT FCF/MAINTENANCE FERRY AMA/DFW WITH NO DEFECTS OR ODOR NOTED.  (M)
